It just won't stop.

Discussion in 'After Effects' started by rainedreamyr, Nov 24, 2006.

Thread Status:
Not open for further replies.
  1. rainedreamyr

    rainedreamyr New Member

    Well, I'm 22 and have been depressed for the last 10 years. Ok, its probably more but I first cut myself ten years ago. After my boyfriend of 6 years leaving me I have been on a greater self destruct mission than before. A while ago I tried to overdose on pain killers. I did it gradually to avoid the vomitting. I took so many tablets I ended up feeling like my chest was really restricted but not in an unpleasant way. I lay there feeling the greatest happiness I had ever felt because I was sure I had done it. As I drifted off with a very pleasant feeling in a dreamlike state I could hardly move my chest to breathe. I was convinced that was it. The lowest I have ever felt was when I woke up the next morning and instantly burst into tears at the fact I was still alive. I did decide that tablets are a good way to go as you keep some dignity. So I tried again a while later but a mate refused to leave so i couldnt take enough and i just felt awful the next day. Every second I am alive it feels like I am dying anyway so I don't understand why I seem to not be able to. As I write this I have taken some more tablets but not enough to kill..yet. Just enough to try and get some peaceful sleep for a change. I'm just so tired. So tired of it all.
  2. sadbecky

    sadbecky Guest

    I am sorry to hear about your recent suicide attempt. It sounds like this recent breakup may have pushed you over the edge. How are you feeling right now? Are you angry at your ex?

    I think you should see a therapist. They might help you work through the depression that's been untreated for so long. You could also learn ways to deal with your feelings besides hurting yourself.

    When you say that you are tired of living, what is it about life that makes it so painful? Please know that you can share any feelings on this board.


    p.s. there's, really, nothing dignified about overdosing on tablets. getting your stomach pumped, if it ever amounts to that, is one of the most humiliating experiences a person can go through. and without prompt treatment, you are likely to do permanent damage to your organs.

  3. Grotesque

    Grotesque Well-Known Member

    Hey, I hope you feel better.
    There are other fish in the sea.
    I know the feeling you have.
    I'm incredibly in love with someone and can't have them because they don't love me. It's frustrating, but think about new ways of meeting new people. You must experience pain to get to the good i know
  4. Depressica Suicydal

    Depressica Suicydal Active Member

    What does a stomach pumping feel like? It's NOT worth it.

    I took some pills a few years back and I had to get my stomach pumped. What they said about it being humiliating is absolutely true. The first thing they did was take a long, plastic tube and they put it in my nose. I had to literally inhale the tube. The worst part was when it got down to my throat area and the gag reflex kicked in. I had to swallow and swallow to get it past the area in the throat where the reflex passes. I can't describe how uncomfortable that was! When the tube was finally all the way down into my stomach they pumped water through the tube into my stomach. The other end of the tube is attached to a rounded, plastic container on the wall. You can see it when you visit someone in the hospital. It's usually attached to the wall near the bed.

    After the water, they turned on the suction machine and pumped my stomach out. After pumping it out, they then pumped a charcol solution into my now empty stomach. The charcol would absorb any residual drugs in my stomach and my digestive system. When they were done, they took the tube out, which again made me gag. They left a piece of the tube in my nose for a little while for some reason. My mom came into the room and saw me looking like hell with this tube sticking out of my nose. It was so sad and embarassing. :sad:

    Well, within 10 minutes the charcol went to work. I must have went to the bathroom there in the hospital literally 15-20 times. When I went, I was basically peeing black liquid out of my behind. Honestly. It was really disgusting and frightening too because since it was all liquid it was worse-- way worse-- than diaherra. It could just come out of your rear at literally any time if you didn't get it all out in the bathroom. Can you imagine having black liquid running down your pants and onto the floor because you couldn't make it to the bathroom in time? :unsure:

    Thank God this didn't happen to me. I was pretty much able to empty myself out at the hospital, but I have to admit I came really close to "letting it go" once. Oh, and by the way, the next day or so afterwards the inside of my stomach was actually sore and painful, like someone rammed the handle of a toilet plunger down there a half dozen times! :sad:

    Don't do it, honey, because that is just what you will experience if you overdose and end up in the emergency room. It is totally embarrassing, disgusting and uncomfortable. I am NOT exaggerating any of this.

    Anybody here have any nasty stomach pumping stories? What's your experiences?

    And don't think that overdosing is an "easy" way to go. You don't just take a bottle of drugs and lie peacefully down to sleep forever. That's Hollywood's take on suicide. In Hollywood you down a bottle of Flintstone's childrens' chewables, lay down for a peaceful, eternal nap and wake up in the arms of Jesus. In real life? Ha! Nuh-uh! Depending on the drug you overdose on, you can experience hallucinations, shaking, uncontrollable vomiting, spitting up blood, going into a coma, seizures-- not to mention severe pain. Would you want a member of your family to walk in on you exhibiting any of these? Believe me, honey, nothing and no one is worth going through that.
    Last edited by a moderator: Nov 26, 2006
  5. kath

    kath Well-Known Member

    Hi.i read your post and just wondered how your doing.ive been thinking of you.You sound so similar to myself in many ways.

    Just one thing though.Look i dont feel able to disclose totally right at the moment what is going on for me but trust me one thing overdosing isnt is can take away a lot........and sometimes a lot of very personal things.

    PM me if ever you need to talk and i hope that you can stay safe.

    Take care
Thread Status:
Not open for further replies.